# SDR N3VR96153

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt H Stab Seal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STABILIZER LOWR T/E SEAL RETAINER HAS SEAL RIVETS LOOSE AND LIGHT SURFACE CORROSION BETWEEN ELEVATOR HINGES NR 3 THROUGH NR 6 POSITION.  CRACKS FOUND RUNNING FROM LOOSE RIVET HOLES.  BLENDED OUT DAMAGED AREA, REMOVED CORROSION, RELOCATED FASTENERS IAW EO 96-1031 DATED 10/31/96.  REF SRM 51-10-2, 51-30-2 AND 51-10-6.  (M)
